# SDR UIEA2018031700422

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,170 hours, 19,614 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 7732847
- Part serial: 920611
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT L ENG BLEED OVHT EICAS. ENG BLEED TRIPPED OFF. RESET AT CRUISE PER CHECKLIST. REMOVED AND REPLACED LEFT ENGINE FAN AIR TEMPERATURE SENSOR IAW AMM 36-11-17 OPS CHECK GOOD.
